MathSciNet Relay Station
MathSciNet bibliographic data
MR1995715 62H11 (62J12)
Gelfand, Alan E.; Kim, Hyon-Jung; Sirmans, C. F.; Banerjee, Sudipto Spatial modeling with spatially varying coefficient processes. J. Amer. Statist. Assoc. 98 (2003), no. 462, 387–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement